It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anemia Message Board


Anemia Board Index
Board Index > Anemia | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


[QUOTE=Mac2;3900569]Thanks Tibby2

Yeah the period thing is ghastly. I am a blonde, with fair skin anyway so I just look like the walking dead at period time! My periods were way out of sync last year, so much so I thought I was in menopause, but now for the last few months I have been like clockwork, so just goes to show my body was starting to fall to pieces.

So, does you dizziness and balance actually feel better when you get your levels higher. Does it totally go away or is it just less for you? I've probably already asked you this question but please humour me, I need constant reassurance, lol!

Thanks

Mac2[/QUOTE]

Mac,.it totaly goes away! I feel dizzy for the first time in months since that ten day heavy bleed.my ferratin dropped from 43 to 20in the space of a month recently,which gives you an indication of why its so difficult to build it up and keep it up..i am becoming more convinced now,that its the dropping prosess of the ferratin that causes the problems.especialy the sudden drops.its like your body is going into mild shock evrey time.some of the symptoms even feel like shock.
feeling spaced out etc.... Im sure its the case as I still feel awful with the drop even when my levels are a bit higher.& I can literaly feel the life draining out of me along with the blood.I was going to have the merena,but have now read loads of horror storries,since I don't get on with the pill,i just can't se how the coil could be any different. I am longing to stop these periods now,as im starting to become scared of them! anways Mac,.I really think your dizzies are down to your very iron.and they will go,as soon as you are able to get them up,!





All times are GMT -7. The time now is 05:10 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!